# SDR DALA2025111808418

- Difficulty date: November 12, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 60,671 hours, 43,977 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK WALK AROUND, TAIL CONE SLIDE COVER WAS COMPLETELY UNLATCHED AND COVER WAS FULLY TO THE REAR.  RESECURED CONTAINER ASSY LATCH IAW CMM 25-66-20, ALSO REF AMM 25-61. PER TOPP 40-30-05 APP J ABLE TO RESECURE AND NOT CONSIDERED RII EVENT. (7982663)
